Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 781648, 8 pages
http://dx.doi.org/10.1155/2014/781648
Research Article

Some Properties on the Harmonic Index of Molecular Trees

School of Mathematics and Statistics, Minnan Normal University, Zhangzhou, Fujian 363000, China

Received 4 October 2013; Accepted 4 December 2013; Published 29 January 2014

Academic Editors: A. J. Kearsley and X. Liu

Copyright © 2014 Shaoqiang Liu and Jianxi Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoqiang Liu and Jianxi Li, “Some Properties on the Harmonic Index of Molecular Trees,” ISRN Applied Mathematics, vol. 2014, Article ID 781648, 8 pages, 2014. doi:10.1155/2014/781648